Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Chromosomenzahlen einiger Arten der Gattung Biscutella L.

Peter Schönfelder
Österreichische Botanische Zeitschrift
Vol. 115, No. 3 (1968), pp. 363-371
Published by: Springer
Stable URL: http://www.jstor.org/stable/43337575
Page Count: 9
  • More info
  • Cite this Item
Chromosomenzahlen einiger Arten der Gattung Biscutella L.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[363]
    [363]
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371